MathSciNet Relay Station
MathSciNet bibliographic data
MR399124 (53 #2975) 15A09 (16A28)
Hartwig, Robert E. Block generalized inverses. Arch. Rational Mech. Anal. 61 (1976), no. 3, 197–251.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement